# SDR 9WGA20151016001

- Difficulty date: October 16, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N435KD
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 73,263 hours, 14,538 cycles
- Engine: Ge CF680C2D1F
- Engine time: 62,665 hours, 12,725 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Air Duct
- Part number: 1442M81G06
- Condition: Blown
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

PASSING 9500 FEET, NOTICED AMBER HYD ALERT NR 4 DU.  LEVEL 3 ALERT FOR FIRE ENG NR 3 WENT OFF WITH FIRE BELL & ALL LIGHTS.  THROTTLE NR 3 RETARDED, ALERT REMAINED PRESENT.  SHUT OFF FUEL VLV, ALERT DISAPPEARED.  DISCHARGED FIRE BOTTLE & DIVERTED FLIGHT.  DISCOVERED BLOWN DUCT FROM HIGH PRESSURE TURBINE COOLING SYS.
